# SDR P5CA9701023

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 820-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820 TO 840 S12L FUSELAGE SKIN LAP JOINT TOP ROW FASTENER HOLES FOUND (2 EA) CRACKED.  REPAIRED PATCH PER BOEING SRM 53-30-03 REF SRWS 913378.
